SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 3 {} RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
71420182 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after plaintiff underwent a left tka surgery on (b)(6) 2022, the patient has been experiencing pain, stiffness and functional impairment of the left knee as consequence of implanting right-sided prosthetic components, including a genesis ii right nonporous tibial baseplate.This adverse event will require a revision surgery in which the implanted components will be removed and replaced with anatomically correct implants.Current health status of the plaintiff is unknown.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).